# SDR FDEA201309152233

- Difficulty date: September 15, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 59,093 hours, 20,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 140N3650
- Condition: Dented
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS TWO DENTS AT BS 740 BETWEEN STRINGERS 17-18L.  REPAIRED IAW EA F-5330-T0302627 P1.
